# SDR GLBA20091130K

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 39,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A CRACK WAS FOUND AT FS 451.0 ON THE RELIEF CUTOUT OF STR 10R CRACK APPROX .625" IN LENGTH.  MAINTENANCE REPAIRED THE CRACK IN THE FRAME RADIUS AT F.S. 451.0 AND STRINGER 10R  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-037. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
